Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 130, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 21, 2014, 1:52 PM EDT for Northumberland County, Snyder County, Union County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2014, 1:52 PM EDT (17:52 UTC)
- Expired
- Aug 21, 2014, 2:25 PM EDT
- In force
- 33 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Northumberland County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 102 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
284
WUUS51 KCTP 211752
SVRCTP
PAC097-109-119-211845-
/O.NEW.KCTP.SV.W.0130.140821T1752Z-140821T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 PM EDT THU AUG 21 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL UNION COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
WEST CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 245 PM EDT
* AT 152 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
LOCATED OVER MONTANDON...AND MOVING SOUTH AT 5 TO 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
SUNBURY...MILTON...LEWISBURG...NORTHUMBERLAND...WINFIELD...SHAMOKIN
DAM...LINNTOWN...HUMMELS WHARF...MONTANDON...KRATZERVILLE...
SNYDERTOWN...BUCKNELL AND SELINGSGROVE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME MODERATE ROTATION WITHIN THIS
STORM. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 4087 7668 4081 7691 4099 7691 4102 7684
4097 7678 4095 7679 4095 7676
TIME...MOT...LOC 1752Z 341DEG 5KT 4097 7686
$$
DEVOIR1 follow-up statement
721
WWUS51 KCTP 211825
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
225 PM EDT THU AUG 21 2014
PAC097-109-119-211835-
/O.CAN.KCTP.SV.W.0130.000000T0000Z-140821T1845Z/
UNION PA-SNYDER PA-NORTHUMBERLAND PA-
225 PM EDT THU AUG 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL UNION...
NORTHEASTERN SNYDER AND WEST CENTRAL NORTHUMBERLAND COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY
WINDS TO 35 MPH AND HEAVY DOWNPOURS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4087 7668 4081 7691 4099 7691 4102 7684
4097 7678 4095 7679 4095 7676
TIME...MOT...LOC 1822Z 341DEG 5KT 4093 7684
$$
DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 11:45 AM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 21, 11:45 AM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1145 AM EDT THU AUG 21 2014 .SYNOPSIS... A WARM FRONT WILL PIVOT INTO CENTRAL PENNSYLVANIA THROUGH TONIGHT. UPPER TROUGHING MOVING EAST FROM THE GREAT LAKES ACROSS THE NORTHEAST STATES INTO THE CANADIAN MARITIME REGION WILL PUSH THE FRONT BACK TO THE SOUTH ALONG THE EAST COAST THIS WEEKEND...ALLOWING A LARGE AREA OF HIGH PRESSURE OVER NORTHERN NEW ENGLAND TO RIDGE SOUTHWEST ALONG THE EAST-SIDE OF THE APPALACHIANS THROUGH EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... ISOLATED TO LOCALLY SCATTERED COVERAGE OF SHOWERS EXPECT THIS AFTERNOON AS BROAD UPPER SHEAR AXIS LIES ACROSS PA. PW IS MUCH LOWER THAN YESTERDAY...ALONG WITH STRONGER NW FLOW ALOFT. THESE TWO FACTORS SHOULD RESULT IN LITTLE CONCERN FOR HEAVY RAINERS THIS AFTERNOON...AND JUST GENERIC OVERALL SHOWER/THUNDERSTORM CHANCES THROUGH THIS EVENING. A MOIST/MODESTLY UNSTABLE AIRMASS AND RELATIVELY STEEP MID LVL LAPSE RATES WILL YIELD HIGHEST POPS /40-60%/ DURING PEAK HEATING IN THE 18-00Z TIME WINDOW. HRRR IS LESS THAN IMPRESSIVE... GENERALLY INDICATING ISOLATED TO SCATTERED COVERAGE IN MOST PLACES. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... UPPER LOW WILL BE PASSING INTO NEW ENG BY FRI MORNING. HOWEVER..SHORT TERM MDL DATA ALL TRACKING A TRAILING SHORTWAVE SEWRD THRU CENTRAL PA FRIDAY PM...WHICH WILL LIKELY BRING ANOTHER ROUND OF SHRA/TSRA TO THE AREA. HIGHEST /LIKELY/ POPS PLACED ALONG AND SW OF QUASI-STATIONARY FRONT...WHICH MDLS PLACE ROUGHLY FROM KBFD SE TO KTHV. SOUTH AND WEST OF THIS BNDRY...UNSTABLE SOUNDINGS AND HIGH PWATS COULD RESULT IN LOCALLY HVY RAINFALL IN TSRA. CONVECTION- ALLOWING MDLS PRODUCING ISOLATED SPOTS AMTS OF ARND 4 INCHES. HOWEVER...AVERAGE AMTS BASED ON BLENDED QPF SHOULD BE LESS THAN A HALF INCH. GEFS 925 TEMPS ARE SUPPORTIVE OF MAX TEMPS NR SEASONAL LEVELS FRIDAY. CONVECTION SHOULD DIMINISH AND PUSH SOUTH OF THE STATE FRIDAY NIGHT...AS SHORTWAVE DIVES SOUTH OF THE AREA. BEHIND THIS FEATURE...BACKDOOR COLD FRONT IS PROGGED TO WORK SWRD THRU CENTRAL PA FRI NIGHT. MOIST EASTERLY FLOW ASCENDING THE APPALACHIANS MAY PRODUCE LOW CLOUDS AND SPOTTY DRIZZLE LATE FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... LARGE SFC HIGH OVR NEW ENG WILL BE THE PRIMARY DRIVER OF OUR WX THRU MOST OF THE EXTENDED FCST. MOIST...EASTERLY FLOW OFF THE ATLANTIC WILL LIKELY PRODUCE A DULL AND COOL SATURDAY...WITH AM LOW CLOUDS GIVING WAY TO A BIT OF BRIGHTENING BY AFTN. GEFS 925 TEMPS OF ONLY 16C-18C IMPLY MAX TEMPS FROM JUST THE U60S OVR THE HIGH TERRAIN OF THE CENTRAL MTNS...TO THE M70S OVR THE SUSQ VALLEY. MED RANGE GUIDANCE INDICATES HIGH PRES AND ASSOC DRY AIR MASS WILL DRIFT SOUTH LATE THIS WEEKEND...BRINGING FAIR AND BRIGHTER WX TO CENTRAL PA. PTSUNNY SKIES SHOULD HELP TEMPS REBOUND A BIT ON SUNDAY...BUT STILL REMAIN BLW NORMAL. EARLIER CONCERNS OF CENTRAL PA DEALING WITH RING OF FIRE CONVECTION APPEAR TO BE WANING...AS LARGE SCALE SUBSIDENCE AND DRY AIR ARE THE THEMES OF THE MED RANGE GUIDANCE EARLY NEXT WEEK BENEATH SFC RIDGE ALONG THE E COAST. FCST CONFIDENCE BEGINS LOWER BY THE MIDDLE OF NEXT WEEK...WHEN MED RANGE MDLS BEGIN TO DIVERGE. GEFS KEEPS RIDGE AND FAIR WX GOING THRU WED...WHILE ECMWF ENSEMBLE DATA INDICATES A WEAK COLD FRONT COULD PUSH SE INTO THE REGION. THUS...HAVE ADDED A LOW CHC OF TSRA WED. WHAT APPEARS CERTAIN IS THAT THE COOL TEMPS OF THIS WEEKEND WILL GIVE WAY TO A SLOW WARMING TREND THRU THE FIRST HALF OF NEXT WEEK...AS COOL AIR MASS MODIFIES UNDER STILL STRONG AUGUST SUN. GEFS AND EC ENS 850 TEMPS SUPPORT HIGH RETURNING TO ABV NORMAL BY WED. && .AVIATION /16Z THURSDAY THROUGH MONDAY/... HI RES MODELS CONT TO DEPICT ISOLD SHRA AND TSTMS OVER CENTRAL PA THIS AFTERNOON. SPARSE COVERAGE RESULTS IN LOW CONFIDENCE IN POINT TERMINAL IMPACTS...SO WILL INDICATE VCSH MENTION THROUGH THIS EVENING. ANTICIPATE DECREASING COVERAGE OF SHRA AND TSTMS INTO THE EVE/OVERNIGHT PERIOD WITH AREAS OF FOG/ST POSSIBLY RE- DEVELOPING WITH SOME CLEARING/LGT WINDS/MOIST AIRMASS ESP IN THE NORTH. WILL NEED TO WATCH UPSTREAM IN THE OH VLY FOR POSSIBLE CONVECTIVE COMPLEX. FOR NOW EXPECT THIS MESOSCALE SYSTEM TO STAY SW OF THE AIRSPACE FROM OH TO WV. OUTLOOK... FRI-SAT...AM LOW CIGS/FOG FOLLOWED BY SCT SHOWERS/TSTMS AND BRIEF MVFR/IFR RESTRICTIONS. SUN-MON...AM LOW CIGS PSBL. OTHERWISE MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...DEVOIR/STEINBUGL SHORT TERM...FITZGERALD LONG TERM...FITZGERALD AVIATION...DEVOIR/STEINBUGL
Hazardous weather outlook, Aug 21, 5:27 AM EDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 527 AM EDT THU AUG 21 2014 PAZ004-005-010-011-017>019-024>028-033>036-056-063>065-220930- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-CUMBERLAND-ADAMS-YORK- 527 AM EDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE EXPECTED TO DEVELOP ACROSS THE SOUTHWEST HALF OF PENNSYLVANIA FRIDAY AFTERNOON IN THE VICINITY OF A STALLED FRONTAL BOUNDARY. THERE IS A SLIGHT CHANCE THAT RAINFALL COULD BE HEAVY ENOUGH TO CAUSE FLOODING IN A FEW SPOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ006-012-037-041-042-045-046-049>053-057>059-066-220930- POTTER-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER- 527 AM EDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 21, 1:34 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
134 PM EDT THU AUG 21 2014
PAZ049-051-052-211830-
UNION PA-NORTHUMBERLAND PA-MONTOUR PA-
134 PM EDT THU AUG 21 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 133 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MILTON...MOVING SOUTHEAST AT 5 MPH.
VERY HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM...CAUSING FLOODING
OF POOR DRAINAGE AREAS AND PONDING OF WATER ON ROADWAYS.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MONTANDON AROUND 150 PM EDT.
WINFIELD AROUND 210 PM EDT.
SUNBURY...NORTHUMBERLAND AND MOORESBURG AROUND 230 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WEST MILTON AND
BUCKNELL.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 80 BETWEEN MILE MARKERS 210 AND 224.
INTERSTATE 180 NEAR MILE MARKER 1.
LAT...LON 4085 7681 4088 7680 4089 7685 4100 7697
4108 7686 4099 7662
TIME...MOT...LOC 1733Z 306DEG 5KT 4100 7687
DEVOIRSpecial weather statement, Aug 21, 1:44 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
144 PM EDT THU AUG 21 2014
PAZ045-046-049-050-211815-
UNION PA-SOUTHERN CLINTON PA-SNYDER PA-SOUTHERN LYCOMING PA-
144 PM EDT THU AUG 21 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 143 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CARROLL TO NEAR MCELHATTAN...AND MOVING
SOUTHEAST AT 20 MPH.
VERY HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS...CREATING
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF POOR DRAINAGE
AREAS. WIND GUSTS TO 30 MPH WILL BE POSSIBLE.
THE STRONG THUNDERSTORMS WILL BE NEAR...
CARROLL AROUND 200 PM EDT.
MIFFLINBURG...LINNTOWN...VICKSBURG...R.B. WINTER STATE PARK...
SPRUCE RUN RESERVOIR...SAND BRIDGE STATE PARK AND FOREST HILL AROUND
210 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BUCKNELL...
LOGANTON...LOCK HAVEN UNIVERSITY...NEW BERLIN...OVAL AND HARTLETON.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 182 AND 200.
LAT...LON 4085 7681 4085 7707 4096 7723 4104 7715
4100 7729 4114 7749 4115 7748 4116 7717
4096 7688 4091 7685 4088 7680
TIME...MOT...LOC 1743Z 304DEG 16KT 4108 7716 4108 7731
DEVOIRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:28 PM EDT | Special Weather Statement | CTP | Elk | 47 min |
| Aug 21, 1:34 PM EDT | Special Weather Statement | CTP | Montour | 56 min |
| Aug 21, 1:44 PM EDT | Special Weather Statement | CTP | Union | 31 min |
| Aug 21, 1:55 PM EDT | Special Weather Statement | CTP | Centre | 35 min |
| Aug 21, 2:00 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 60 min |
| Aug 21, 2:11 PM EDT | Special Weather Statement | CTP | Clearfield | 34 min |
| Aug 21, 2:29 PM EDT | Special Weather Statement | CTP | Centre | 31 min |
| Aug 21, 2:41 PM EDT | Severe Thunderstorm Warning | CTP | Montour, Northumberland, Union | 22 min |
| Aug 21, 2:45 PM EDT | Special Weather Statement | CTP | Centre | 30 min |
| Aug 21, 2:48 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Juniata, Mifflin, Perry | 57 min |
| Aug 21, 3:02 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Snyder, Union | 58 min |
| Aug 21, 3:16 PM EDT | Tornado Warning | CTP | Cumberland, Perry | 44 min |
| Aug 21, 3:19 PM EDT | Special Weather Statement | CTP | Clearfield | 26 min |
| Aug 21, 3:47 PM EDT | Special Weather Statement | CTP | Mifflin | 28 min |
| Aug 21, 3:55 PM EDT | Special Weather Statement | CTP | Clearfield | 35 min |
| Aug 21, 3:55 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Perry, York | 65 min |
| Aug 21, 4:14 PM EDT | Areal Flood Advisory | CTP | Cumberland, Perry | 2 hr |
| Aug 21, 4:25 PM EDT | Special Weather Statement | CTP | Clearfield | 35 min |
| Aug 21, 4:31 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Potter, Tioga | 59 min |
| Aug 21, 4:36 PM EDT | Areal Flood Advisory | CTP | Clearfield | 114 min |
| Aug 21, 4:38 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 52 min |
| Aug 21, 4:40 PM EDT | Special Weather Statement | CTP | Cameron | 35 min |
| Aug 21, 4:43 PM EDT | Special Weather Statement | CTP | Mifflin | 32 min |
| Aug 21, 5:03 PM EDT | Areal Flood Advisory | CTP | Cumberland, Perry | 117 min |
| Aug 21, 5:17 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield | 58 min |
| Aug 21, 5:28 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 62 min |
| Aug 21, 5:30 PM EDT | Special Weather Statement | CTP | Cumberland | 45 min |
| Aug 21, 5:34 PM EDT | Special Weather Statement | CTP | Tioga | 41 min |
| Aug 21, 5:35 PM EDT | Areal Flood Warning | CTP | Potter, Tioga | 3 hr |
| Aug 21, 5:54 PM EDT | Areal Flood Warning | CTP | Clearfield | 3 hr |
| Aug 21, 6:03 PM EDT | Areal Flood Advisory | CTP | Lycoming | 117 min |
| Aug 21, 6:05 PM EDT | Special Weather Statement | CTP | York | 40 min |
| Aug 21, 6:15 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 3 hr |
| Aug 21, 6:26 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Northumberland, Union | 39 min |
| Aug 21, 6:46 PM EDT | Special Weather Statement | CTP | Potter | 44 min |
| Aug 21, 7:19 PM EDT | Special Weather Statement | CTP | York | 26 min |
| Aug 21, 7:34 PM EDT | Severe Thunderstorm Warning | CTP | York | 26 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.